Depersonalization Support Forum banner

1 - 12 of 12 Posts

·
Registered
Joined
·
59 Posts
Discussion Starter · #1 ·
Hi everyone.very new to all this.
It started with a migrane.
Then another one and a panic attack.
My gp gave me citalopram and xanax.
i was ok for 3 weeks till i missed 2 doses of citalopram and first entered this horrible state.
I continued to take citalopram for 2 weeks but i was stuck in this nightmare.
All the doctors would tell me is "kerp taking the citalopram".
I finally ended up in a phsyciatric hospital and was taken off it.
I felt extremely anxious and had panic attacks but was back in a normal sense of reality.
They put me on mirtazapine to get me sleeping and eating again and i was fine for 2 weeks until this,closed off stuck in my head,cant focus on anything around me started to creep back in.
Long story short,its been 9 weeks now and im in a constant state of feeling locked inside my head with the worse thoughts and anxiety i have ever felt.
Christmas day was a complete and utter dream to me.i was there but just wasnt present for it.
I dropped my girlfriend off to work last week and as i was saying goodbye i had an absolute out of body experience thst i still csnt describe and just sstsrted screaming "im not here,im not here".
I cant put into words what that felt like.
Ive been to 4 doctors,the hospital and the phsyciatric hospital 6 times over the last 9 weeks.im being told to keep taking my antidepressant and keep busy.
Ive tried going back to work and to all around me i seem fine but to me its constant mental torture.
The "bubble" did burst once or twice along the way,i felt more physically anxious but back to myself and in the real world.i went back into this "zone" as soon as i went to sleep.
Instead of getting physical sensations that cause me to panic and have an attack,i get freaked out in my head,i get this enormous head pressure and then i cant move.
Xanax does nothing to tske this ferling away.
Sorry for tsking so long but that's my story.
 

·
Registered
Joined
·
568 Posts
Hi sorry about the tough time you been though anxiety is a monster
First of all you are ok , it can't harm you what your feeling is as bad as it can get
If you can manage the anxiety better it can go away the dp I mean
Exercise is good for anxiety and a healthy diet
Try to stay of this site for a while and see if that helps !
Try to live like you would before all this happened trust me it helps , better then sitting around freaking about the feelings.
Ssri can take time to work to the full potential, and some it can take time to trial meds to see what works for you.
Xanax , valium can make things more foggy , i remember when i had to take valium in the start it made the dr way worse for me , but that's my opinion if it helps your anxiety then thats great .
I get the out of body experience have done since it started and yes its crazy scary BUT it can't harm you what so ever .
I hope you start to feel.well again
 

·
Registered
Joined
·
59 Posts
Discussion Starter · #3 ·
Thank you.
Im trying to wean off the xsnax at the minute anyway.think its workinh against me at this stage.
I wont be over obsessing on this site but im in ireland.even the head consultant of the phsyciatric hospital doesnt know what this is.keeps telling me its anxiety.no help anywhere here for me so trying to get some info so i dont feel so crazy and by myself.
My 2 brothers went through all this years ago and have fully recovered now so just trying to accept it.
Im still in the denial stage though,its going to take time.
Thanks again
 

·
Registered
Joined
·
568 Posts
It is anxiety well its your brain saying Nope ive had enough of this anxiety, so it turns of hence the dr dp
Your not crazy people that don't worry that they are craxy are the worry
Yes I was in the Denial stage in the start but I now accept its from anxiety and that is all .
Yes the Xanax will make things worse i belive it made the dr so much worse for me but I needed it at the time but once my anxiety lowered i stopped taking them

There is nothing wrong with the site its very helpful in the beginning it made a huge difference to me in the first 6 months as you know its so scary
I Just think if we come on here all the time and search for anwsers it will keep it in our brain .
 

·
Registered
Joined
·
59 Posts
Discussion Starter · #5 ·
I am back to work now which is horrific but better thsn sitting around thinking about it.
Can antidepressants make it worse?
I never had it till i started anti anxiety medication.
Or is this just denial still telling me i can blame it on something else
 

·
Registered
Joined
·
59 Posts
Discussion Starter · #6 ·
My gp did tell me that antidepressants can cause dissociation.
Im on pregabalin too and the side effects on the leaflet state "depersonalization".
When i mention this to any of the phsyciatrists in the hospital its like i just slapped them in the face.
The only 2 weeks i have felt myself was between stopping citalopram and starting mirtazapine.
I started getting like this when the mirtazapine started kicking in.at first it was just waking up groggy,then groggy all evening.now its a constant state of being in a weird daze i cant get out of.
 

·
Registered
Joined
·
59 Posts
Discussion Starter · #8 ·
Im gonna bite the bullet and get off the meds and hope that this shit goes away.i just feel detached and stuck in my head constantly.my gp told me point blank that antidepressants can all cause dissociation and i never had it before so wish ne luck
 

·
Registered
Joined
·
59 Posts
Discussion Starter · #10 ·
Yes.thats all part of it.try stay as busy as possible.you feel like your insane but your only naking it bigger by constantly analysing it.seems impossible not to but find anythi g that can occupy your mind
 

·
Registered
Joined
·
65 Posts
Yes in the beginning its really really hard but unfortunatly we all have to try to live with it, Its really hard I know :( I also cant do it anymore, im not living for years I feel unexistence, just keep looking for sollutions thats my only hope.. just know youre not alone and if you need support we are here to help eachother... for me meds make everything more foggy, unreal and I was so in pannick, but I suppose for others it helps
 

·
Registered
Joined
·
568 Posts
Meds made the dp Dr worse for me I remember when i was on luvox i felt way more in a dream everything looked heaps more hazy foggy .
Valium made it worse to yet helped the anxiety panic feelings
 
1 - 12 of 12 Posts
Top